# SDR ASAA2020101733363

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,088 hours, 13,118 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G014
- Condition: Failed
- Location: Hf Comms
- Part time: 38,077 hours, 11,015 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE HF2 SHOWING FAIL IN ACTIVE AND STANDBY WINDOWS OF RADIO TUNING PANEL.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 HF TRANSCEIVER, IAW W/B737-800 AMM 23-11-21.  SYSTEM OPERATIONS CHECK OK.
